# SDR 98UAL900499

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983UA
- Make and model: Boeing 737291
- Aircraft serial: 21641
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 50604
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST SYSTEM A HYDRAULIC PRESSURE AND HYDRAULIC FLUID.  *S/D*  REPLACED SHUTTLE VALVE ON FWD BULKHEAD OF LT WHEEL WELL. LEAK CHECKS GOOD.  MAINTENANCE TECHNICIAN STATES THAT A PLUG IN THE CAPPED OFF PORT FAILED.
